# SDR ASOA00065

- Difficulty date: June 1, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N241AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120065
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 80054163
- Condition: Inoperative
- Location: Cockpit
- Part time: 24,112 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4998 - CAPTAIN REPORTED EMERGENCY LIGHTS NOT ARMED.  MAINTENANCE REPLACED THE MULTIPLE ALARM PANEL.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
